# SDR SWAA2023052446796

- Difficulty date: May 8, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 380-400 BL 0 WL 208 IS CRACKED AT FASTENER HOLE AT BS 380+16'<[01] VERIFIED APPLICABILITY SRM 53-30-51-1A-1 ALLOWABLE DAMAGE 1 - SECTION 43 FLOOR STRUCTURE.;[02] ACCOMPLISHED EVALUATION ON INTERCOSTAL FWD WET AREA STA-380-400 BL-0 WL208 IAW SRM 53-30-51-1A-1 AND NO FOUND ALLOWABLE DAMAGE; PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9.C;[03] REMOVED INTERCOSTAL FWD WET AREA STA-380-400 BL-0 WL208 IAW SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED INTERCOSTAL SUPPORT ANGLE FROM BS380-BS4000 BL0 PN#143A5410-170 IAW SRM 51-40-02 AND IAW DWG#143A5400. OK TO INSTALL;[05] LOCATED AND DRILLED INTERCOSTAL SUPPORT ANGLE FROM BS380-BS400 BL0 PN#143A5410-170 IAW SRM 51-40-05 AND IAW DWG#143A5400. OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION 5; OK TO INSTALL GIVEN.;[07] INSTALLED INTERCOSTAL SUPPORT ANGLE IAW SRM 51-40-02-0G-0 AND DWG#143A5400.;[08] VERIFIED CORRECTIVE ACTION 7.;[09] VERIFIED JOB COMPLETE.
